Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    12
  • views
    3215

Accutane Week 1

JenneyefurRose

698 views

I've been on the tane for a week! I just took my 8th dose :) The headaches are deffinately from dehydration so I make sure to drink lots of water. If I don't drink enough water in the evening, I feel like I'm going to pass out in the morning :/ Besides the slight headaches I get, my lips have dried out so much it's insane. My eyes have also dried out and regular eyedrops are not helping. I went and got gel eye drops for dry eyes at the drug store and they work a lot better. They don't feel thick and gross or anything when they go in your eyes either. My whole face was flaky today instead of just some spots. I'm also getting random dry patches like on the back of my arm and the inside of my ankle. My back hurts, too. When I bend over to wash my face, brush my teeth, bend over to pick stuff up, etc. I guess Accutane really dries out everything including the lubricant between your bones because I've never had this problem before. I think that's all; I'll update you next Tuesday!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×